RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1781–1792 (Mi de2889)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

The solvability of boundary value problems for higher order parabolic equations in domains with curvilinear lateral boundaries

E. A. Baderko

Lomonosov Moscow State University

Full text: PDF file (983 kB)

Bibliographic databases:
UDC: 517.947.42
Received: 25.12.1975

Citation: E. A. Baderko, “The solvability of boundary value problems for higher order parabolic equations in domains with curvilinear lateral boundaries”, Differ. Uravn., 12:10 (1976), 1781–1792

Citation in format AMSBIB
\Bibitem{Bad76}
\by E.~A.~Baderko
\paper The solvability of boundary value problems for higher order parabolic equations in domains with curvilinear lateral boundaries
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1781--1792
\mathnet{http://mi.mathnet.ru/de2889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487038}
\zmath{https://zbmath.org/?q=an:0337.35043}


Linking options:
  • http://mi.mathnet.ru/eng/de2889
  • http://mi.mathnet.ru/eng/de/v12/i10/p1781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Lisenkov, “Proektsionnyi metod resheniya zadachi dlya kvazilineinogo parabolicheskogo uravneniya v netsilindricheskoi oblasti s granitsei klassa $W_2^1$”, Dalnevost. matem. zhurn., 12:1 (2012), 48–59  mathnet
    2. A. G. Podgaev, K. V. Lisenkov, “Razreshimost kvazilineinogo parabolicheskogo uravneniya v oblasti s kusochno-monotonnoi granitsei”, Dalnevost. matem. zhurn., 13:2 (2013), 250–272  mathnet
    3. E. A. Baderko, M. F. Cherepova, “Smeshannaya zadacha dlya parabolicheskoi sistemy na ploskosti i granichnye integralnye uravneniya”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 20–36  mathnet  crossref
  • Number of views:
    This page:53
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019